# SDR CA040910006

- Difficulty date: August 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,572 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: P1110
- Condition: Debonded
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION AME ATTEMPTED TO REMOVE HYDRAULIC FILTER ELEMENT.  THE SREW IN PLUG PORTION SEPARATED FROM THE FILTER ELEMENT THAT REMAINED IN THE FILTER BOWL.  THE SYSTEM WAS FLUSHED, FILTER REPLACED AND A/C RETURNED TO SERVICE.
